The performance of models relating species geographical distributions to climate is independent of trophic level
Article first published online: 16 APR 2004
Volume 7, Issue 5, pages 417–426, May 2004
How to Cite
Huntley, B., Green, R. E., Collingham, Y. C., Hill, J. K., Willis, S. G., Bartlein, P. J., Cramer, W., Hagemeijer, W. J. M. and Thomas, C. J. (2004), The performance of models relating species geographical distributions to climate is independent of trophic level. Ecology Letters, 7: 417–426. doi: 10.1111/j.1461-0248.2004.00598.x
- Issue published online: 16 APR 2004
- Article first published online: 16 APR 2004
- Editor, Ian Woodward Manuscript received 6 January 2004 First decision made 31 January 2004 Manuscript accepted 17 March 2004
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!